# SDR UHLA201508040658

- Difficulty date: August 4, 2015
- Submitted: August 28, 2015
- Operation: Air carrier
- Aircraft: N979RP
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000088
- Aircraft time: 26,178 hours, 16,110 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL L/E, 2 RIBS FROM INBD, CRACKED, LOWER FLANGE. TRIMMED OUT DAMAGE ON LT HORIZONTAL L/E 2 RIBS FROM INBD ON LOWER FLANGE.  FABRICATED AND INSTALLED REPAIR DOUBLE AND REPAIR FILLER ON RIB IAW ETD2015-170-070385, REV A.
